MathSciNet Relay Station
MathSciNet bibliographic data
MR1934658 16W10 (16N60 16R50 17B60)
Blau, Philip S. Lie isomorphisms of prime rings satisfying ${\rm St}_4$. Southeast Asian Bull. Math. 25 (2002), no. 4, 581–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement